# SDR C2XA09TY021

- Difficulty date: January 21, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 889
- Aircraft time: 9,865 hours, 5,300 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FLT 113 LAV SMOKE ON DEPARTURE.  ACFT RETURNED TO TYS.  NR 1 ENG CHANGE IN PROCESS.  THE RESULT OF THE INVESTIGATION AT THE SHOP SHOWED THAT LEAKAGE WAS FOUND FROM THE COOL FRONT SUMP.
